# SDR R61A201504280267

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 28,086 hours, 21,103 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 17070760401
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LANDING GEAR NOSE DOOR OPEN MESSAGE.  CREW RAN QRH, MESSAGE CLEARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE LT AFT NLG DOOR ROD BROKEN.  MAINTENANCE R & R LT AFT NLG DOOR ROD IAW AMM AND OPS CHECKED GOOD.
